# SDR AALA202303233306

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 30,627 hours, 3,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1376
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  1R DOOR EMERGENCY CEILING LIGHT IS INOPERATIVE. REMOVED AND REPLACED 1R DOOR EMERGENCY CEILING LIGHT BULB PER AMM 33-51-03. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
